From Scottsboro, Alabama, USA:
Will a flu shot could cause an insulin reaction in a four year old who has type 1 diabetes and uses NPH and Regular insulin?
It is not likely that flu shots would cause hypoglycemia. It is more likely that you would get a mild case of a viral-like response and therefore have to follow sick day management guidelines for similar respiratory illnesses. However, everyone is an individual so you should use blood glucose levels and urine ketone checks as a guide.
Original posting 17 Nov 2001
Posted to Other
|Return to the Top of This Page|
Last Updated: (none)
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.